# SDR SIMA201130401

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 24,903 hours, 22,124 cycles
- System (JASC): 3080 · Ice Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3360 THE CREW REPORTED THAT ON APPROACH WITH THE ICE DETECTOR KNOB IN AUTO, THE AIRCRAFT WAS INDICATING AN ICE CONDITION EVENT THOUGH THEY WERE IN THE CLEAR AND  TAT WAS 10C AND HIGHER.  DID NOT TURN OFF UNTIL FINAL APPROACH AT DFW.  THE CREW DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF ICE DETECTION SYSTEM IAW EMB 135 AMM 30-80-00.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
